# SDR QXEA200500801

- Difficulty date: April 12, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERIOR SKIN AT STATION 1000, BETWEEN STRINGER 14L AND 15L HAS NICK ON SKIN.  REPAIRED IAW HORIZON AIR EA R-53-306, REO 670-53-61-165 AND CRJ700 SRM 51-25-01-001-001-A01.
